# SDR SWIA201642170

- Difficulty date: May 19, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 34,895 hours, 29,206 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Pin
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE PIN FOUND TO BE WORN OUT OF LIMITS. R & R DOOR HINGE PIN WITH A NEW HINGE PIN IAW AMM.
